It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm still somewhat of a newbie when it comes to these presciptions, been on Paxil for 3 months. But I want to give you my thoughts.

Paxil is supposedly one of the most well known for causing people to gain weight but I haven't gained any weight from it. You may not gain any from the Lexapro. I do get night sweats and feel more tired during the day. All I can say is, I'll take those side effects anyday over worrying and being sick to my stomach. After a month or two you may feel great and really like taking the Lexapro. I guess I'm saying you have to decide if getting rid of the anxiety would be worth the side effects if there even are any. And if you don't like any of the side effects just let your doctor know. He/She can give you something else to try.





All times are GMT -7. The time now is 01:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!